# SDR HEEA0011418

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 407375007103
- Condition: Faulty
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESS TRANSMITTER WON'T COME ON LINE UNTIL CIRCUIT BREAKER IS PULLED AND PUSHED BACK IN.
